# SDR ISYA20110106

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N8283C
- Make and model: Beech 400A
- Aircraft serial: RK83
- Aircraft time: 4,550 hours, 4,455 cycles
- Engine: Pwa JT15D5
- Engine time: 4,380 hours, 4,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, NOTICED A MASTER CAUTION LIGHT FLASH. THEN A FEW SECONDS LATER IT DID IT AGAIN, LOOKED ALL AROUND AND SAW NOTHING. THEN IT CAME ON AND STAYED ON AND IT WAS THE RT OIL PRESSURE LIGHT.  LOOKED AT THE GAUGE AND THE NEEDLE WAS IN THE RED.  WENT TO THE CHECK LIST AND REDUCED POWER ON ENGINE.  NO CHANGE ON THE GAUGE AND THE LIGHT WAS STILL ON. SO THE NEXT STEP WAS TO DO A PRECAUTIONARY ENGINE SHUTDOWN.  RETURNED &  LANDED WITH NO PROBLEMS.  MX PERSONNEL CAME OUT TO LOOK AT THE ENGINE AND THERE WAS OIL ALL OVER THE ENGINE COWL.  TESTS ARE BEING DONE TO SEE WHAT HAPPENED, BUT ON FIRST GLANCE THERE WAS METAL PIECES IN THE OIL FILTER AND OIL.
